# SDR HNAA2020010600003

- Difficulty date: January 3, 2020
- Submitted: January 6, 2020
- Operation: Air carrier
- Aircraft: N640AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145183
- Aircraft time: 45,300 hours, 41,804 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Uplock
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NDIS  640     33-20  0030560  03JAN20  MDT  CLOSE
      FRONT BEAM OF NLG UPLOCK BOX CRACKED
FACT  03JAN20  08:50  MDT
REMOVED FRONT BEAM OF NLG UPLOCK BOX. FABRICATED HOLES IN NEW BEAM AND INSTALLED HI-LOKS AND TOP ROW OF
RIVETS IRT STANDARD PRACTICES AND PROCEDURES SRM 51-40-11 AND EMBRAER SB 145-53-0087. STILL NEEDS CENTER
BUTTONHEAD RIVETS. INSTALLED REMOVING RIVETS IRT STANDARD PRACTICES AND PROCEDURES AND EMBRAER SB 145-5
